EconPapers    
Economics at your fingertips  
 

Constructions and Extensions of Free and Controlled Additive Relations

Tamás Glavosits () and Árpád Száz ()
Additional contact information
Tamás Glavosits: University of Debrecen
Árpád Száz: University of Debrecen

A chapter in Handbook of Functional Equations, 2014, pp 161-208 from Springer

Abstract: Abstract By using several auxiliary results on relations and their intersection convolutions, we give some necessary and sufficient conditions in order that a certain additive partial selection relation Φ of a relation F of one group X to another Y could be extended to a total, additive selection relation Ψ of the relation $F+\Phi(0)$ . The results obtained extend some Hahn–Banach type extension theorems of B. Rodríguez-Salinas, L. Bou, Z. Gajda, A. Smajdor, W. Smajdor, and the second author. Moreover, they can be used to prove some alternate forms of the Hyers–Ulam type selection theorems of Z. Gajda, R. Ger, R. Badora, Zs. Páles, and the second author.

Keywords: Additive and homogeneous relations; Intersection convolutions of relations; Extensions of additive partial selection relations (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1246-9_9

Ordering information: This item can be ordered from
http://www.springer.com/9781493912469

DOI: 10.1007/978-1-4939-1246-9_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-1246-9_9